# SDR WX0A2024032531998

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,752 hours, 29,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) PASSENGER COMPARTMENT, FR68 WEB LH SIDE, CRACK FOUND AT STOP FITTING #1 LOWER INBD HOLE. / PASSENGER COMPARTMENT, FR68 WEB LH SIDE AT STOP FITTING #1 LOWER INBD. HOLE PERMANENTLY REPAIRED PER SRM 53-41-12-300-010 REV.148. REPAIR CATEGORY B, SEE SRI 53-41-12-205-009 TABLE 2 REV.148 FOR INSPECTION REQUIERMENTS: INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS: 10700FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC (REFER TO NTM CHAPTER 51-10-08) AND ROTOTEST (REFER TO AMM TASK 53-41-00-220-813) INSPECTION APPLICABILITY: FOR HOLE REPAIRED BY BUSHES WITHOUT REMOVING BUSH, DO HFEC AT THE FRAME WEB AROUND THE HOLES AND DO ROTOTEST AT INNER HOLE OF THE BUSHING. SEE AWS FOR DETAILS. M313 - CONTROL #990002292"
